# SDR P5CA2009071301603

- Difficulty date: July 2, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 36,968 hours, 6,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALKAROUND FOUND LEFT INBOARD FLAP MISSING PIECE OF SKIN. "DAMAGE FOUND TO BE WITHIN LIMITS AS PER SRM 51-70-02. PERFORMED TIME LIMITED REPAIR IAW SRM 57-53-01/51-70-17. REQUIRED DIVE CYCLES WITH PERMANENT REPAIR NEXT "A" CHECK."
